Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 382, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 3, 2017, 11:06 PM CDT for Hinds County, Madison County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2017, 11:06 PM CDT (04:06 UTC)
- Expired
- Nov 4, 2017, 12:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 35 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
129
WUUS54 KJAN 040406
SVRJAN
MSC049-089-040500-
/O.NEW.KJAN.SV.W.0382.171104T0406Z-171104T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1106 PM CDT FRI NOV 3 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Hinds County in central Mississippi...
Southwestern Madison County in central Mississippi...
* Until midnight CDT
* At 1105 PM CDT, a severe thunderstorm was located near Brownsville,
or 15 miles northwest of Clinton, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Brownsville around 1115 PM CDT.
Flora around 1120 PM CDT.
Pocahontas around 1125 PM CDT.
Clinton and Annandale around 1130 PM CDT.
Madison and Ridgeland around 1145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3250 9058 3250 9052 3252 9052 3256 9045
3259 9044 3258 9040 3261 9035 3245 9004
3244 9007 3240 9007 3238 9010 3234 9011
3232 9015 3229 9015 3229 9018 3226 9018
3225 9021 3222 9019 3246 9060 3248 9061
TIME...MOT...LOC 0405Z 303DEG 29KT 3253 9047
HAIL...1.00IN
WIND...60MPH
$$
192 follow-up statements
783
WWUS54 KJAN 040424
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1124 PM CDT FRI NOV 3 2017
MSC049-089-040500-
/O.CON.KJAN.SV.W.0382.000000T0000Z-171104T0500Z/
Hinds MS-Madison MS-
1124 PM CDT FRI NOV 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN HINDS AND SOUTHWESTERN MADISON COUNTIES...
At 1124 PM CDT, a severe thunderstorm was located near Pocahontas, or
8 miles north of Clinton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Clinton around 1135 PM CDT.
Madison and Ridgeland around 1150 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3250 9058 3250 9052 3252 9052 3256 9045
3259 9044 3258 9040 3261 9035 3245 9004
3244 9007 3240 9007 3238 9010 3234 9011
3232 9015 3229 9015 3229 9018 3226 9018
3225 9021 3222 9019 3246 9060 3248 9061
TIME...MOT...LOC 0424Z 303DEG 24KT 3246 9035
HAIL...0.75IN
WIND...60MPH
$$
19589
WWUS54 KJAN 040452
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1152 PM CDT FRI NOV 3 2017
MSC049-089-040501-
/O.EXP.KJAN.SV.W.0382.000000T0000Z-171104T0500Z/
Hinds MS-Madison MS-
1152 PM CDT FRI NOV 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HINDS AND
SOUTHWESTERN MADISON COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds up to 40 mph are still possible with this thunderstorm.
LAT...LON 3250 9058 3250 9052 3252 9052 3256 9045
3259 9044 3258 9040 3261 9035 3245 9004
3244 9007 3240 9007 3238 9010 3234 9011
3232 9015 3229 9015 3229 9018 3226 9018
3225 9021 3222 9019 3246 9060 3248 9061
TIME...MOT...LOC 0451Z 303DEG 29KT 3235 9015
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 9:29 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Nov 3, 9:29 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Jackson MS 929 PM CDT Fri Nov 3 2017 .UPDATE... Updated for evening discussion. && .DISCUSSION... Cold pool developing over the delta this evening with showers and thunderstorms extending generally from Eupora southwest to Rolling Fork. The storms are moving to the east and instability is beginning to lesson the further east the activity gets, but cant rule out and isolated strong to severe storm this evening. Hi-res models suggest the bulk of the activity will remain to the north of I-20 this evening into the overnight hours. Some isolated activity will persist into the overnight hours, but should diminish by early am with patchy areas of fog likely. /15/ Prior discussion below: Rest of Today through Tomorrow: Current surface analysis has high pressure to our east over Georgia at 1022 mb, a weak cold front to our north running through western Tennessee and Central Arkansas. Warm moist air is continuing to pump into our area from the south and bring temperatures slightly above normal, highs ranging in the lower 80s. The abundance of warm moisture air in our region, along with CAPE values of over 2000 J/kg and lapse rates nearing 7 C/km, will help fire up some severe storms later this evening as a upper level short wave with a cold core quickly passes through southern Arkansas into Central Mississippi. We have upgraded our marginal risk in the northwestern Delta to a slight, the main concern with these storms is going to be high damaging winds from the time frame of 7pm to 11pm. Storms will start to diminish in the early morning hours and scattered light showers will prevail by late morning. Another round of morning patchy fog across our entire region is expected due to low level moisture lingering, however nothing has been added to the HWO at the moment, it will be something to further analysis during the evening update. High temperatures for tomorrow evening will once again be above average as an upper level ridge start to form from the west, scattered showers and a few isolated thunderstorms will develop late into the evening, mainly north of I-20 and west of I-55. /SKH/ Sunday to Friday. Unseasonably warm conditions will continue through the weekend with some of the warmest readings peaking in the Sun-Mon periods. An anomalous ridge is controlling our weather and with the ridge axis anchored to our S/SW, the resulting low level regime will continue to be one of SW to W low level flow. This is historically the flow pattern that brings us the greatest warmth. Looking at some specifics, ensemble data continues to strongly indicate 97-max percentiles for 850mb temps. This supports readings (Max/Min Temps) easily 15 degrees above the norm. This will result in Highs in the mid 80s with some upper 80s. Look for some record highs to fall as well. Overnight lows will be quite warm with lower to mid 60s common. Not expecting much in the way of precip chances during this time and upper ridging and capping will limit that. Tuesday through Friday...A cold front looks to slide into the region later on Tue into Tue night. Temps look to be held in check across the NW, but the remainder of the area should see a good warmup with more 80s due to the slower timing. More seasonal conditions look to return Wed-Fri. Along with the front, rain chances will increase as well, especially over the northern half of the area. The best rain chances look to be Tue night and then again Wed into Wed night. /CME/ && .AVIATION... 00Z TAF discussion: Showers and thunderstorms are currently bringing MVFR and brief IFR conditions to GWO. The remaining sites are currently VFR. As these storms move to the east and southeast, GWO/JAN/HKS and possibly GTR may experience MVFR/IFR conditions. The remaining sites will remain VFR, but areas of fog overnight may reduce visibilities to MVFR/IFR conditions at most sites after 12-13Z. Expect improving conditions after 16Z as the fog dissipates with sites remaining VFR for the remainder of the period. && .PRELIMINARY POINT TEMPS/POPS... Jackson 65 84 65 85 / 17 23 4 5 Meridian 63 83 62 84 / 29 29 4 5 Vicksburg 64 84 65 85 / 14 19 4 10 Hattiesburg 63 83 62 85 / 3 21 4 4 Natchez 65 83 65 84 / 11 21 5 8 Greenville 64 83 66 83 / 49 24 3 13 Greenwood 64 82 65 84 / 69 31 3 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Nov 3, 3:27 PM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 327 PM CDT Fri Nov 3 2017 ARZ074-LAZ007>009-016-MSZ028>033-035>047-042030- Ashley-Morehouse-West Carroll-East Carroll-Madison LA-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala- Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba- Kemper-Warren- 327 PM CDT Fri Nov 3 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...6pm to 11pm this evening Isolated severe storms will be possible this evening and bring the threat for some damaging winds and hail around quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. ARZ075-MSZ018-019-025>027-034-042030- Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington- 327 PM CDT Fri Nov 3 2017 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...6pm to 10pm this evening Severe storms will be possible this evening with damaging wind gusts and hail around quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-023>026-MSZ048>066-072>074-042030- Richland-Franklin LA-Catahoula-Tensas-Concordia-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 327 PM CDT Fri Nov 3 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 36 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Nov 3, 8:23 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
823 PM CDT FRI NOV 3 2017
MSZ025>029-040230-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-Webster MS-
823 PM CDT FRI NOV 3 2017
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARROLL...
NORTHEASTERN LEFLORE...GRENADA...NORTHWESTERN WEBSTER AND MONTGOMERY
COUNTIES UNTIL 930 PM CDT...
At 822 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles north of Gore Springs to near
Avalon. Movement was southeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Gore Springs around 830 PM CDT.
Misterton around 835 PM CDT.
Embry around 855 PM CDT.
Winona and Bellefontaine around 900 PM CDT.
Other locations impacted by these storms include Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central Mississippi.
LAT...LON 3387 8977 3387 8951 3372 8951 3372 8919
3374 8919 3374 8918 3372 8913 3332 8988
3364 9028 3390 8977
TIME...MOT...LOC 0122Z 296DEG 31KT 3385 8963 3362 9008
ECSpecial weather statement, Nov 3, 8:26 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
826 PM CDT FRI NOV 3 2017
MSZ018-019-034-040215-
Washington MS-Sunflower MS-Bolivar MS-
826 PM CDT FRI NOV 3 2017
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUNFLOWER...NORTH
CENTRAL WASHINGTON AND SOUTHERN BOLIVAR COUNTIES UNTIL 915 PM CDT...
At 826 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Renova to Arkansas City. Movement
was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Renova around 835 PM CDT.
Cleveland and Boyle around 840 PM CDT.
Benoit around 850 PM CDT.
Winterville around 855 PM CDT.
Ruleville around 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern Arkansas...and north central and northwestern
Mississippi.
LAT...LON 3371 9047 3370 9045 3345 9106 3345 9109
3357 9121 3358 9115 3360 9113 3362 9113
3365 9116 3367 9111 3366 9108 3368 9103
3370 9104 3380 9079
TIME...MOT...LOC 0126Z 291DEG 21KT 3378 9079 3361 9121
ECSpecial weather statement, Nov 3, 9:29 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
929 PM CDT FRI NOV 3 2017
MSZ028>030-032-033-040330-
Oktibbeha MS-Clay MS-Montgomery MS-Choctaw MS-Webster MS-
929 PM CDT FRI NOV 3 2017
...STRONG THUNDERSTORMS WILL AFFECT CHOCTAW...OKTIBBEHA...EASTERN
WEBSTER...SOUTHEASTERN MONTGOMERY AND CLAY COUNTIES UNTIL 1030 PM
CDT...
At 929 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Trebloc to 7 miles southwest of
Eupora to near Coila. Movement was southeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Montpelier around 935 PM CDT.
Chester around 945 PM CDT.
Reform and Sherwood around 950 PM CDT.
Ackerman and Pala Alto around 955 PM CDT.
Poplar Creek around 1005 PM CDT.
West Point around 1010 PM CDT.
Longview around 1015 PM CDT.
Other locations impacted by these storms include Mantee and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3332 8883 3329 8964 3340 8965 3346 8939
3374 8909 3376 8893 3381 8893 3381 8872
3368 8872 3368 8852
TIME...MOT...LOC 0229Z 293DEG 25KT 3381 8894 3344 8933 3337 8989
ECSpecial weather statement, Nov 3, 9:39 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Jackson MS 939 PM CDT FRI NOV 3 2017 MSZ041-042-040345- Sharkey MS-Yazoo MS- 939 PM CDT FRI NOV 3 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL YAZOO AND CENTRAL SHARKEY COUNTIES UNTIL 1045 PM CDT... At 938 PM CDT, Meteorologists were tracking a strong thunderstorm near Holly Bluff, or 8 miles southeast of Rolling Fork, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Holly Bluff around 950 PM CDT. LAT...LON 3278 9088 3294 9080 3288 9047 3265 9060 TIME...MOT...LOC 0238Z 290DEG 14KT 3284 9076 EC
Special weather statement, Nov 3, 10:14 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
1014 PM CDT FRI NOV 3 2017
LAZ016-023-025-040345-
Tensas LA-Madison LA-Franklin LA-
1014 PM CDT FRI NOV 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TENSAS...
SOUTHWESTERN MADISON AND NORTHEASTERN FRANKLIN PARISHES UNTIL 1045 PM
CDT...
At 1014 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southeast of Bakers, or 17 miles southwest of Tallulah, moving
east at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Tallulah and Afton around 1045 PM CDT.
Other locations impacted by this storm include Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3231 9161 3244 9115 3222 9110 3221 9111
3221 9113 3220 9116 3217 9117 3214 9163
TIME...MOT...LOC 0314Z 259DEG 21KT 3226 9144
DBLocal storm report, Nov 3, 11:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CDT FRI NOV 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL 1 SW LAKE PROVIDENCE 32.81N 91.19W
11/03/2017 E0.50 INCH EAST CARROLL LA EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT LAKE PROVIDENCE.
0550 PM TSTM WND GST 3 W PACE 33.79N 90.92W
11/03/2017 E40 MPH BOLIVAR MS TRAINED SPOTTER
STRONG WIND GUSTS BLEW DOWN SEVERAL TREE
BRANCHES.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 33 min |
| Nov 3, 7:56 PM CDT | Special Weather Statement | JAN | Issaquena | 49 min |
| Nov 3, 8:23 PM CDT | Special Weather Statement | JAN | Carroll, Grenada, Montgomery | 67 min |
| Nov 3, 8:26 PM CDT | Special Weather Statement | JAN | Bolivar | 49 min |
| Nov 3, 9:29 PM CDT | Special Weather Statement | JAN | Choctaw, Clay, Oktibbeha | 61 min |
| Nov 3, 9:39 PM CDT | Special Weather Statement | JAN | Sharkey | 66 min |
| Nov 3, 10:27 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 63 min |
| Nov 3, 10:41 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Nov 3, 11:17 PM CDT | Special Weather Statement | JAN | Warren | 43 min |
| Nov 3, 11:55 PM CDT | Special Weather Statement | JAN | Rankin | 65 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.